bibtype |
J -
Journal Article
|
ARLID |
0531341 |
utime |
20240103224301.0 |
mtime |
20200731235959.9 |
SCOPUS |
85089596847 |
WOS |
000565532900046 |
DOI |
10.2991/ijcis.d.200703.001 |
title
(primary) (eng) |
Classical and Fuzzy Two-Layered Modal Logics for Uncertainty: Translations and Proof-Theory |
specification |
|
serial |
ARLID |
cav_un_epca*0344498 |
ISSN |
1875-6891 |
title
|
International Journal of Computational Intelligence Systems |
volume_id |
13 |
volume |
1 (2020) |
page_num |
988-1001 |
publisher |
|
|
keyword |
Mathematical fuzzy logic |
keyword |
Logics of uncertainty |
keyword |
Łukasiewicz logic |
keyword |
Probability logics |
keyword |
Two-layered modal logics |
keyword |
Hypersequent calculi |
author
(primary) |
ARLID |
cav_un_auth*0378830 |
name1 |
Baldi |
name2 |
P. |
country |
IT |
garant |
K |
|
author
|
ARLID |
cav_un_auth*0100737 |
name1 |
Cintula |
name2 |
Petr |
institution |
UIVT-O |
full_dept (cz) |
Oddělení teoretické informatiky |
full_dept |
Department of Theoretical Computer Science |
full_dept |
Department of Theoretical Computer Science |
fullinstit |
Ústav informatiky AV ČR, v. v. i. |
|
author
|
ARLID |
cav_un_auth*0293476 |
name1 |
Noguera |
name2 |
Carles |
institution |
UTIA-B |
full_dept (cz) |
Matematická teorie rozhodování |
full_dept |
Department of Decision Making Theory |
department (cz) |
MTR |
department |
MTR |
full_dept |
Department of Decision Making Theory |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
source |
|
cas_special |
project |
project_id |
GA17-04630S |
agency |
GA ČR |
ARLID |
cav_un_auth*0349495 |
|
abstract
(eng) |
This paper is a contribution to the study of two distinct kinds of logics for modelling uncertainty. Both approaches use logics with a two-layered modal syntax, but while one employs classical logic on both levels and infinitely-many multimodal operators, the other involves a suitable system of fuzzy logic in the upper layer and only one monadic modality. We take two prominent examples of the former approach, the probability logics Pr_lin and Pr_pol (whose modal operators correspond to all possible linear/polynomial inequalities with integer coefficients), and three prominent logics of the latter approach: Pr^L, Pr^L_triangle and Pr^PL_triangle (given by the Lukasiewicz logic and its expansions by the Baaz-Monteiro projection connective triangle and also by the product conjunction). We describe the relation between the two approaches by giving faithful translations of Pr_lin and Pr_pol into, respectively, Pr^L_triangle and Pr^PL_triangle, and vice versa. We also contribute to the proof theory of two-layered modal logics of uncertainty by introducing a hypersequent calculus for the logic Pr^L. Using this formalism, we obtain a translation of Pr_lin into the logic Pr^L, seen as a logic on hypersequents of relations, and give an alternative proof of the axiomatization of Pr_lin. |
RIV |
IN |
FORD0 |
10000 |
FORD1 |
10200 |
FORD2 |
10201 |
reportyear |
2021 |
mrcbC47 |
UTIA-B 10000 10100 10102 |
mrcbC52 |
4 O 4o 20231122145035.8 |
mrcbC55 |
UTIA-B BA |
inst_support |
RVO:67985807 |
inst_support |
RVO:67985556 |
permalink |
http://hdl.handle.net/11104/0310016 |
confidential |
S |
mrcbC86 |
3+4 Article Computer Science Artificial Intelligence|Computer Science Interdisciplinary Applications |
mrcbC91 |
A |
mrcbT16-e |
COMPUTERSCIENCEARTIFICIALINTELLIGENCE|COMPUTERSCIENCEINTERDISCIPLINARYAPPLICATIONS |
mrcbT16-i |
0.00198 |
mrcbT16-j |
0.375 |
mrcbT16-s |
0.385 |
mrcbT16-B |
11.698 |
mrcbT16-D |
Q4 |
mrcbT16-E |
Q3 |
arlyear |
2020 |
mrcbTft |
\nSoubory v repozitáři: 0531341-aoa.pdf |
mrcbU14 |
85089596847 SCOPUS |
mrcbU24 |
PUBMED |
mrcbU34 |
000565532900046 WOS |
mrcbU63 |
cav_un_epca*0344498 International Journal of Computational Intelligence Systems 1875-6891 1875-6883 Roč. 13 č. 1 2020 988 1001 Springer |
|